# SDR A6WA202112068000

- Difficulty date: December 4, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 39,718 hours, 38,323 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMB THROUGH 18,000 NOTICED CABIN ALT INCREASING AT APROX 2000 FT PER MIN,  ECS PAGE SHOWED BOTH L & R 10TH STAGE VALVES CLOSED. INITIATED DECENT TO 0,000 FT (BLK 3)  AT APROX 12,000 FT RECEIVED CABIN ALT CAUTION MSG C/W QRH  LEFT L&R 10 TH STAGE VALVES WOULD NOT OPEN. STARTED APU AND OPENED LCV AND ISO VALVES (BLK 4) A/C PRESSURIZED  NORMALLY. CONTINUED TO NORMAL LANDING. ON GROUND LH OPENS RT DOES NOT.   ***AIRCRAFT REMOVED FROM SERVICE***  REF 343014/4 FOR R&R OF LH PRSOV, REACTIVATED BOTH AIR CONDITIONING PACKS IAW AMM 21-51-00, REACTIVATED OVERBOARD EXHAUST SOV AND RAM   AIR SOV TO IT'S ORIGINAL POSITION  IAW AMM 21-24-00 AND 21-52-00.   REMOVED PLACARD REMOVED FROM MEL
